In Stock

Emazole Control 20mg Gastro-Resistant Tablets

7.2012.60

Emazole Control Esomeprazole is a short term treatment for reflux symptoms such as heartburn and acid regurgitation. Reflux causes your gullet (food pipe) to become inflamed and painful. Symptoms may cause a painful sensation in the chest rising up to your throat or may also give you a sour taste…

Description

Emazole Control Esomeprazole is a short term treatment for reflux symptoms such as heartburn and acid regurgitation.

Reflux causes your gullet (food pipe) to become inflamed and painful. Symptoms may cause a painful sensation in the chest rising up to your throat or may also give you a sour taste in the mouth.

Emazole Control works by reducing the amount of acid that your stomach produces for at least 24hours. Emazole does not offer immediate result and it may take 2-3 days in a row before you feel better.

You Must Be Aged Over 18 Years to Purchase This Product. 

How to take Emazole Control Esomeprazole Tablets?

  • Always take this medicine exactly as your doctor has told you. Check with your doctor or pharmacist if you are not sure.
  • Emazole Control is not recommended for children less than 18 years old.
  • If you are taking this medicine for a long time, your doctor will want to monitor you, (Particularly if you are taking it for more than a year).
  • If your doctor has told you to take this medicine as and when you need it, tell your doctor if your signs of illness change.

How much to take?

  • The recommended dose is one tablet a day.
  • Do not take more than this recommended dose of one tablet (20mg) a day, even if you don’t feel an improvement immediately.
  • You may need to take the tablets for 2-3 days in a row before your reflux symptoms (for example heartburn and acid regurgitation) get better.
  • The treatment length is up to 14 days.
  • When your reflux symptoms have completely gone, you should stop taking this medicine.
  • If your reflux symptoms get worse or do not improve after taking this medicine for 14 days in a row, you should consult a doctor.

When should I take Emazole Control?

  • You can take your tablet at any time of the day.

Should you take food with Emazole?

  • You can take your tablets with food or on an empty stomach
  • Swallow your tablets whole with a drink of water. Do not chew or crush the tablets.
  • If you are having trouble swallowing the tablet, put then into a glass of still water. Stir until the tablets break up and drink the mixture within 15minutes.

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Active Ingredients 

Emazole 20 mg gastro-resistant tablet:
The active substance is esomeprazole.

Each gastroresistant tablet contains 20 mg esomeprazole (as magnesium dihydrate).

The other ingredients are:
Tablet core: sucrose, maize starch, liquid glucose,hydroxypropyl cellulose, povidone, talc, titanium dioxide (E171), methacrylic acid-ethyl acrylate copolymer (1:1), glycerol monostearate, propylene glycol, stearic acid, polysorbate 80, simethicone, microcrystalline cellulose, macrogol 6000, crospovidone, silica colloidal anhydrous, magnesium stearate.

Tablet coating: hypromellose, macrogol 6000, titanium dioxide (E171), talc, red and yellow iron oxide (E172).

 

Additional information

Size

14 Tablets, 7 Tablets

Reviews

There are no reviews yet.

Be the first to review “Emazole Control 20mg Gastro-Resistant Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

Emazole Control 20mg Gastro-Resistant Tablets removeBio-Kult Migréa Advanced Multi-Action Formulation removeNurofen Sinus & Pain Tablets 24 Pack removeNurofen for Children 60mg Suppositories (3-24 Months) removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeCalpol SixPlus Fastmelts 12 Tablets remove
NameEmazole Control 20mg Gastro-Resistant Tablets removeBio-Kult Migréa Advanced Multi-Action Formulation removeNurofen Sinus & Pain Tablets 24 Pack removeNurofen for Children 60mg Suppositories (3-24 Months) removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeCalpol SixPlus Fastmelts 12 Tablets remove
ImageEmazole Control 20mg Gastro-Resistant TabletsBio-Kult Migréa Advanced Multi-Action FormulationNurofen Sinus & Pain Tablets 24 PackNurofen for Children 60mg Suppositories (3-24 Months)Nurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsCalpol SixPlus Fastmelts 12 Tablets
SKU502731450543950001581055775000158067707
Rating
Price7.2012.6021.5011.5011.005.003.30
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Select options

Add to cart

Add to cart

Add to cart

Add to cart

Read more

DescriptionEmazole Control Esomeprazole is a short term treatment for reflux symptoms such as heartburn and acid regurgitation. Reflux causes your gullet (food pipe) to become inflamed and painful. Symptoms may cause a painful sensation in the chest rising up to your throat or may also give you a sour taste...
Advanced Multi-Action Formulation Head-14 strains of live bacteria-Magnesium-Vitamin B₆Suitable for VegetariansGluten FreeWhat are live bacteria?Bio-Kult Migréa contains live bacteria to complement the existing gut flora naturally present in a healthy person’s digestive system.Bio-Kult MigréaBio-Kult Migréa is an advanced multi-action formulation designed to target both the Digestive Tract…
Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...
ContentEmazole Control Esomeprazole is a short term treatment for reflux symptoms such as heartburn and acid regurgitation. Reflux causes your gullet (food pipe) to become inflamed and painful. Symptoms may cause a painful sensation in the chest rising up to your throat or may also give you a sour taste in the mouth. Emazole Control works by reducing the amount of acid that your stomach produces for at least 24hours. Emazole does not offer immediate result and it may take 2-3 days in a row before you feel better. You Must Be Aged Over 18 Years to Purchase This Product.  How to take Emazole Control Esomeprazole Tablets?
  • Always take this medicine exactly as your doctor has told you. Check with your doctor or pharmacist if you are not sure.
  • Emazole Control is not recommended for children less than 18 years old.
  • If you are taking this medicine for a long time, your doctor will want to monitor you, (Particularly if you are taking it for more than a year).
  • If your doctor has told you to take this medicine as and when you need it, tell your doctor if your signs of illness change.
How much to take?
  • The recommended dose is one tablet a day.
  • Do not take more than this recommended dose of one tablet (20mg) a day, even if you don't feel an improvement immediately.
  • You may need to take the tablets for 2-3 days in a row before your reflux symptoms (for example heartburn and acid regurgitation) get better.
  • The treatment length is up to 14 days.
  • When your reflux symptoms have completely gone, you should stop taking this medicine.
  • If your reflux symptoms get worse or do not improve after taking this medicine for 14 days in a row, you should consult a doctor.
When should I take Emazole Control?
  • You can take your tablet at any time of the day.
Should you take food with Emazole?
  • You can take your tablets with food or on an empty stomach
  • Swallow your tablets whole with a drink of water. Do not chew or crush the tablets.
  • If you are having trouble swallowing the tablet, put then into a glass of still water. Stir until the tablets break up and drink the mixture within 15minutes.
KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Active Ingredients  Emazole 20 mg gastro-resistant tablet: The active substance is esomeprazole. Each gastroresistant tablet contains 20 mg esomeprazole (as magnesium dihydrate). The other ingredients are: Tablet core: sucrose, maize starch, liquid glucose,hydroxypropyl cellulose, povidone, talc, titanium dioxide (E171), methacrylic acid-ethyl acrylate copolymer (1:1), glycerol monostearate, propylene glycol, stearic acid, polysorbate 80, simethicone, microcrystalline cellulose, macrogol 6000, crospovidone, silica colloidal anhydrous, magnesium stearate. Tablet coating: hypromellose, macrogol 6000, titanium dioxide (E171), talc, red and yellow iron oxide (E172).  
Product details

 Advanced Multi-Action Formulation

Head -14 strains of live bacteria -Magnesium -Vitamin B₆

Suitable for Vegetarians Gluten Free What are live bacteria? Bio-Kult Migréa contains live bacteria to complement the existing gut flora naturally present in a healthy person’s digestive system. Bio-Kult Migréa Bio-Kult Migréa is an advanced multi-action formulation designed to target both the Digestive Tract and the Head. Bio-Kult Migréa contains vitamin B₆ and magnesium which both contribute to the normal functioning of the central nervous system. Magnesium and vitamin B₆ also contribute to the reduction of tiredness as well as normal psychological function. Vitamin B₆ also has the added benefit of contributing to the regulation of normal hormonal activity. All combined to keep your central nervous system functioning normally. Unique multi-action formulation. 14 protected strains - proven to survive the high-acidity of stomach acid. No artificial colours, flavours or preservatives. No need to refrigerate. Can be stored at room temperature.  

How to use

Directions for use*: Take 1 - 2 capsules per day with food.

Children: Parents should seek guidance from a medical practitioner before giving Bio-Kult Migréa to children. Pregnancy: Bio-Kult Migréa is suitable for use during pregnancy, but we would always suggest consulting your doctor or healthcare practitioner before taking any food supplement. *If you are taking any medications or have any medical conditions, please consult your doctor before taking any nutritional food supplements. Bio-Kult Migréa capsules can be pulled apart and the contents sprinkled onto food or swallowed whole.

Hazards and Cautions

Food Supplements are intended to supplement the diet and should not be substituted for a varied diet or healthy lifestyle.

While every care has been taken to ensure this information is always as accurate as possible, food products are regularly improved and nutrition content may occasionally change. As a result we recommend that you always read the label carefully before using or consuming any products. Nutritional Reference Value (NRV) information is based on the typical composition of the product. Guideline daily amounts are those for a typical adult (men and women).NRV information for non Boots products is calculated by the manufacturer. Do not exceed recommended daily intake. Excess / high doses of magnesium may cause mild stomach upset in some sensitive individuals. Long term intakes (>10mg/day) of vitamin B6 may lead to mild tingling and numbness. Keep out of the sight and reach of children Storage Store in a cool dry place – out of direct sunlight. For Best Before End see base.

Important Info

Country of Origin - UK

Manufacturers Address: ADM Protexin Limited Lopen Head, Somerset, TA13 5JH, UK

Ingredients

 Live bacterial cultures°: Lactobacillus casei PXN® 37™, Lactobacillus plantarum PXN® 47™, Lactobacillus rhamnosus PXN® 54™, Bacillus subtilis PXN® 21®, Bifidobacterium bifidum PXN® 23™, Bifidobacterium breve PXN® 25™, Bifidobacterium longum PXN® 30™, Lactobacillus acidophilus PXN® 35™, Lactococcus lactis ssp. lactis PXN® 63™, Streptococcus thermophilus PXN® 66™, Bifidobacterium infantis PXN® 27™, Lactobacillus delbrueckii ssp. bulgaricus PXN® 39™, Lactobacillus helveticus PXN® 45™, Lactobacillus salivarius PXN® 57™.

Ingredients: Magnesium citrate, vegetable capsule (hydroxypropyl methylcellulose), °live bacteria (milk, soya), vitamin B₆ (pyridoxine hydrochloride). Allergen advice: For allergens, see ingredients list in bold. Contains soya and milk used in the fermentation process. Content of milk is at a level that would not affect lactose intolerance sufferers. Nutrition Information:
Nutrition Information Per 2 Capsules Per 2 Capsules
Magnesium 90 mg 24% NRV
Vitamin B₆ 8 mg 571% NRV

NRV = Nutrient Reference Value

2 billion microorganisms (2 x 10⁹ CFU/ capsule) equivalent to 4.3 billion microorganisms per gram (4.3 x 10⁹ CFU/g) Concentration of 2 billion microorganisms per capsule throughout the shelf life.

Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
 
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Active Ingredients 
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

14 Tablets, 7 Tablets